# SDR 29GA2015082600001

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 33,586 hours, 37,796 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTING PANEL EMERGENCY LIGHT SWITCH "ARM" DOESN'T ILLUMINATE.  R & R LAMP ON CABIN EMERGENCY LIGHT SWITCH IAW AMM 33-50-00, OPS CHECK NORMAL.
